Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Muscular and joint pain, fatigue, loss of appetite, nausea, sleep deprivation. Osgood schlatters disease. Help?

Right... Here Goes.... Ever since the age of 13 i have suffered a lot of muscular and joint pains. I am now at the age of 24 and every year i just seem to have problems upon problems upon problems. I was raised in and around violence to which i suffered mentally as well as physically up until 3 years ago. I have suffered multiple of injuries due to the physical abuse from torn ligaments to dislocated joints. Its now getting to the point where i am constantly having pains and struggle to do even the basics of every day life. As you can imagine that over time i have seen multiple of Specialists and Doctors and feel like i am getting no place. I have had all possible tests/scans and all come back normal other than problems with vertebra s in the Lumbar part of my spine and Osgood Schlatters Disease in both knees. The other symptoms i suffer are Fatigue , Lack of Appetite , Nauseous, Sleep Deprivation , Weakness, Tenderness, Low Moods and this is only to name a few which are daily. I am struggling to make a living and live my life due to this and it is getting to the point where I NEED HELP. Not one professional doctor or specialist seems to be able to point exactly what is wrong with me and i feel like i m now going to explode. I just want to work, enjoy life and be able to be myself but i don t seem to be getting a break at all. I have had to throw away many careers because i cannot physically do anything anymore. I also want to mention that i manage to pick up every flu and cold virus ever possible and always suffer the symptoms of such severely. I have multiple of infections in my sinuses and chest and just over 12 months ago i have had to have my appendix removed because they swelled greatly which led to a mass of infections also. The main reason i am here today is my pain. I don t get any relief and when i do it is a very rare occasion. Please Help? I cannot stress how bad this feels and i cannot continue this performance much longer. I need answers or guidance and nobody seems to want to help me. Does anyone professionally know what could be wrong or advise me how to sort this out PLEASE? Many Thanks and Much Appreciation In Advance Stewart
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
From Your description it appears to be due to fibromyalgia. An auto immune disease charactarised by the same type of pains. They tend to have allergy as well with cold and cough.
In a persons like you will have a psychological effect as well, they need to have a psychological treatment as well. It has nothing to do with psychological disorders, it is just an anxiety.
I advise you to consult a physician for diagnosis and treatment ,who will take care of the pains as well as psychological factors.
Wishing for a quick and complete recovery.
Best regards.
Answered: Fri, 19 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor